# SDR 96ZZZX2486

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Nozzle
- Part number: 105970
- Condition: Fractured
- Location: Fuel Pump
- Component: Chndlrevans, MFP45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND METAL CHIPS IN FILTER.  PUMP NOZZLE IS FRACTURED AND HAS ENTERED MAIN GEAR ASSEMBLY.  PUMP IS BEING SENT TO C.E.C.O. (MANUFACTURER) FOR TEAR DOWN AND INVESTIGATION.
